Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 293, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 4, 2015, 2:51 PM CDT for Hitchcock County, Red Willow County, Nebraska; Decatur County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2015, 2:51 PM CDT (19:51 UTC)
- Expired
- Aug 4, 2015, 3:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Decatur County, KS, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 116 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 1:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS53 KGLD 041951
SVRGLD
KSC039-NEC087-145-042030-
/O.NEW.KGLD.SV.W.0293.150804T1951Z-150804T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
251 PM CDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
SOUTHEASTERN HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...
SOUTHWESTERN RED WILLOW COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 330 PM CDT
* AT 251 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHEAST OF HERNDON...OR 13 MILES SOUTH OF MCCOOK...MOVING EAST
NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CEDAR BLUFFS AND TRAER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3998 10037 3991 10074 4000 10074 4000 10080
4008 10084 4017 10062
TIME...MOT...LOC 1951Z 259DEG 7KT 4001 10070
HAIL...1.00IN
WIND...60MPH
$$
JN1 follow-up statement
274
WWUS53 KGLD 042011
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
311 PM CDT TUE AUG 4 2015
KSC039-NEC087-145-042030-
/O.CON.KGLD.SV.W.0293.000000T0000Z-150804T2030Z/
DECATUR KS-HITCHCOCK NE-RED WILLOW NE-
311 PM CDT TUE AUG 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN DECATUR...SOUTHEASTERN HITCHCOCK AND SOUTHWESTERN
RED WILLOW COUNTIES...
AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF HERNDON...OR 12 MILES SOUTH OF MCCOOK...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CEDAR BLUFFS AND TRAER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3998 10037 3991 10074 4000 10074 4000 10080
4008 10084 4017 10062
TIME...MOT...LOC 2011Z 259DEG 7KT 4002 10065
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 9:54 AM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Aug 4, 9:54 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 854 AM MDT TUE AUG 4 2015 .UPDATE... ISSUED AT 854 AM MDT TUE AUG 4 2015 EXPIRED DENSE FOG ADVISORY FOR SW NEBRASKA. && .SHORT TERM...(TODAY THROUGH THURSDAY NIGHT) ISSUED AT 335 AM MDT TUE AUG 4 2015 AS OF 4 AM CDT...3 AM MDT...SKIES ACROSS THE TRI-STATE REGION ARE MOSTLY CLOUDY AS THUNDERSTORM ANVIL CIRRUS MOVES OVER AND STATUS/FOG DEVELOPS OVER SOUTHWEST NEBRASKA. TEMPERATURES ARE IN THE LOW 60S TO LOW 70S. WINDS ARE LIGHT AND VARIABLE. AT THE SURFACE...A WEAK COLD FRONT IS LOCATED ROUGHLY ALONG AN IMPERIAL NEBRASKA TO NORTON KANSAS LINE. FOG HAS DEVELOPED IN THE VICINITY OF THIS FRONT AND DENSE FOG IS BEING OBSERVED IN SOUTHWEST NEBRASKA AT MCCOOK AND IMPERIAL. AN AREA OF LOW PRESSURE EXTENDED ALONG THE FRONT RANGE. ALOFT...A SIGNIFICANT SHORTWAVE TROUGH IS LOCATED OVER WESTERN COLORADO... SLOWLY SLIDING EAST THIS MORNING. IT IS THIS TROUGH THAT WILL PROVIDE THE LIFT FOR SEVERE THUNDERSTORMS THIS AFTERNOON. INITIAL FORECAST CONCERN THIS MORNING IS THE DEVELOPMENT OF DENSE FOG. AS MENTIONED ABOVE...DENSE FOG IS BEING OBSERVED ACROSS SOUTHWEST NEBRASKA IN THE VICINITY OF A STALLED FRONT. MOISTURE HAS POOLED HERE AND WITH TEMPERATURES FALLING...FOG WAS EASILY ABLE TO DEVELOP. HIGH RESOLUTION GUIDANCE INDICATES THAT DENSE FOG SHOULD REMAIN CONFINED TO THE FRONT IN SOUTHWEST NEBRASKA. CAN'T RULE OUT SOME DENSE FOG IN YUMA COUNTY COLORADO AND EXTREME NORTHWEST KANSAS BUT CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE IN THE DENSE FOG ADVISORY. TRENDS WILL BE MONITORED IN CASE THE DENSE FOG ADVISORY NEEDS TO BE EXPANDED. THE MOST HAZARDOUS WEATHER DURING THE SHORT-TERM FORECAST PERIOD COMES IN THE FORM OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. AFTER COLLABORATION WITH THE STORM PREDICTION CENTER...A SLIGHT RISK OF SEVERE WEATHER WAS ISSUED. ACCORDING TO LATEST CONVECTION ALLOWING MODELS...STORMS MAY FIRE QUITE EARLY THIS AFTERNOON...AROUND TO JUST AFTER NOON...ALONG THE STALLED FRONTAL BOUNDARY AND A DRYLINE THAT WILL TAKE SHAPE ALONG A YUMA COLORADO TO LEOTI KANSAS LINE. BY THIS TIME...A HIGHLY UNSTABLE AIRMASS WILL TAKE SHAPE AND FORECAST SOUNDINGS INDICATE NO CAPPING INVERSION. SBCAPE OF 2000-3000 J/KG...850-500 MB LAPSE RATES OF 7-8 C/KM AND DCAPE APPROACHING 1000-1500 J/KG CHARACTERIZE THE THERMODYNAMIC ENVIRONMENT. AS THE SHORTWAVE AND ASSOCIATED WIND MAX MOVE OVER... 0-6 KM BULK SHEAR GROWS TO 35-55 KNOTS WITH 0-3 KM HELICITY APPROACHING 200 M2/S2...POSSIBLY 300 M2/S2. LCLS FOR THIS EVENT ARE PROJECTED TO BE AROUND 1000M...CLIMATOLOGICALLY FAVORABLE FOR TORNADOES. IN THE END...DO EXPECT A SEVERE WEATHER OUTBREAK TODAY WITH SUPERCELLS AS THE INITIAL CONVECTIVE MODE. LARGE HAIL... DAMAGING WINDS AND POSSIBLY A TORNADO OR TWO ARE POSSIBLE. RIGHT MOVING STORMS WILL MOVE SOUTHEAST AT 10-20 MPH AND EVENTUALLY FORM INTO AN MCS OR TWO. AS THE MCS DEVELOPS...THE TORNADO THREAT DIMINISHES. STORMS SHOULD EXIT THE REGION AROUND TO SHORTLY AFTER MIDNIGHT. THE OTHER THREAT TO WATCH IS HEAVY RAINS AND FLASH FLOODING. PRECIPITABLE WATER VALUES SHOULD APPROACH 1.50" TO 1.75" BY THIS EVENING AS MOISTURE ADVECTION PERSISTS. IN ADDITION...RIGHT MOVING SUPERCELL STORMS SHOULD MOVE PARALLEL TO THE DRYLINE. THIS INCREASES THE THREAT FOR TRAINING STORMS. AS A RESULT...FLASH FLOODING WILL BE A CONCERN BUT UNSURE WHERE THE HIGHEST THREAT TAKES SHAPE THIS AFTERNOON. THIS THREAT HIGHLY DEPENDS ON THE DRYLINE LOCATION. AS OF NOW...ANTICIPATE THE FLASH FLOODING THREAT TO BE SOMEWHERE ALONG AND EAST OF A BENKELMAN NEBRASKA TO GOVE KANSAS LINE. ONCE THIS SHORTWAVE TROUGH PASSES...ANTICIPATE MOSTLY DRY WEATHER WEDNESDAY AND THURSDAY. WITH A MOISTURE BOUNDARY STILL IN PLACE... CAN NOT COMPLETELY RULE OUT A FEW ISOLATED STORMS ON THURSDAY. TEMPERATURES WILL WARM DURING MID-WEEK WITH HIGHS IN THE MID TO UPPER 90S LIKELY THURSDAY. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 230 AM MDT TUE AUG 4 2015 THE H5 RIDGE REMAINS IN PLACE OVER CENTRAL TEXAS FRIDAY THROUGH MONDAY. BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT UPON THE STRENGTH AND PLACEMENT OF THE RIDGE. SEVERAL WEAK SHORTWAVES WILL ROTATE AROUND THE OUTER PERIPHERY AND PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS ON FRIDAY AND SATURDAY. THE 0 TO 6KM SHEAR WILL BE IN THE 45 TO 55KT RANGE WITH CAPE VALUES IN THE 1500 TO 2000 J/KG RANGE THUS STRONG TO SEVERE STORMS WILL BE POSSIBLE. SEVERE INDICES LOOK SLIGHTLY LESS FAVORABLE ON SATURDAY. THE GFS IS A BIT MORE AMPLIFIED AND PROGRESSIVE WITH THE TIMING BUT NOT BY A SIGNIFICANT AMOUNT. RAIN CHANCES REMAIN LOW ON SUNDAY WITH BOTH MODELS IN AGREEMENT THEREFORE I KEPT THE POPS AT OR BELOW 20 PERCENT. ANOTHER SHORTWAVE ROTATES AROUND AND INTERACTS WITH A WEAK STATIONARY THETA E BOUNDARY ON MONDAY AND WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ESPECIALLY IN THE NORTHERN AND EASTERN PORTIONS OF THE CWA. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 534 AM MDT TUE AUG 4 2015 VFR CONDITIONS ANTICIPATED AT KGLD OVER THE NEXT 24 HOURS. UNLIKE KGLD...KMCK IS CURRENTLY ENGULFED IN DENSE FOG. FOG FORMED IN THE VICINITY OF A STALLED FRONT WHERE MOISTURE IS POOLED. FOG SHOULD DISSIPATE BY LATE MORNING. THUNDERSTORM DEVELOPMENT OCCURS THIS AFTERNOON AS A VIGOROUS DISTURBANCE PUSHES THROUGH. STORMS LIKELY DEVELOP ON A DRYLINE AND THE PREVIOUSLY MENTIONED FRONT. STORMS WILL MOVE OVER KMCK BUT UNSURE IF THEY WILL REACH KGLD. FOR NOW...MENTIONED VCTS AT KGLD. STORMS LIKELY EXIT THE REGION THIS EVENING. ANOTHER ROUND OF FOG IS POSSIBLE...ESPECIALLY AT KMCK. PLACED A MVFR FOG MENTION INTO KMCK TAF FOR NOW. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...024 SHORT TERM...RRH LONG TERM...TL AVIATION...RRH
Hazardous weather outlook, Aug 4, 3:54 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 254 AM MDT TUE AUG 4 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-050900- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 254 AM MDT TUE AUG 4 2015 /354 AM CDT TUE AUG 4 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... DENSE FOG HAS DEVELOPED THIS MORNING ACROSS SOUTHWEST NEBRASKA. VISIBILITIES AS LOW AS ONE QUARTER MILE ARE EXPECTED UNTIL MID- MORNING. SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON GENERALLY EAST OF A YUMA COLORADO TO LEOTI KANSAS LINE. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND PERHAPS A TORNADO. HEAVY RAINFALL AND FLASH FLOODING MAY ALSO BE A CONCERN FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Aug 4, 12:55 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1155 AM MDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HEAVY RAIN 15 SE MCCOOK 40.05N 100.42W
08/04/2015 M3.25 INCH RED WILLOW NE TRAINED SPOTTER
&&
024Special weather statement, Aug 4, 1:20 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
120 PM CDT TUE AUG 4 2015
NEZ080-041900-
HITCHCOCK NE-
120 PM CDT TUE AUG 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HITCHCOCK COUNTY UNTIL
200 PM CDT...
AT 119 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRENTON AND CULBERTSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4024 10076 4006 10076 4000 10107 4000 10108
4016 10117 4033 10081
TIME...MOT...LOC 1819Z 247DEG 12KT 4011 10104
024Local storm report, Aug 4, 1:49 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1249 PM MDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND GST BIRD CITY 39.75N 101.53W
08/04/2015 M57 MPH CHEYENNE KS MESONET
&&
024Local storm report, Aug 4, 1:56 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1256 PM MDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 6 NW BIRD CITY 39.81N 101.60W
08/04/2015 CHEYENNE KS EMERGENCY MNGR
STRONG THUNDERSTORM WINDS PICKED UP AND DAMAGED A HEAVY
WOODEN PICNIC TABLE. STAKED DOWN TRAMPOLINE PULLED FROM
THE GROUND AND LOFTED.
&&
JNLocal storm report, Aug 4, 2:14 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
114 PM MDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL 10 NW HERNDON 40.03N 100.90W
08/04/2015 E1.00 INCH HITCHCOCK NE PUBLIC
HEAVY RAIN FELL ALONG WITH QUARTER SIZE HAIL
&&
JNSpecial weather statement, Aug 4, 2:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
128 PM MDT TUE AUG 4 2015
COZ090-042015-
YUMA COUNTY CO-
128 PM MDT TUE AUG 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY UNTIL
215 PM MDT...
AT 127 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF WRAY...MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WRAY AND LAIRD.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 236 AND 255.
LAT...LON 4019 10205 4000 10205 3997 10227 4018 10235
4028 10216
TIME...MOT...LOC 1927Z 324DEG 14KT 4018 10221
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:43 AM CDT | Dense Fog Advisory | GLD | Dundy, Hitchcock, Red Willow | 6 hr |
| Aug 4, 11:00 AM CDT | Special Weather Statement | GLD | Red Willow | 45 min |
| Aug 4, 12:02 PM CDT | Special Weather Statement | GLD | Hitchcock | 43 min |
| Aug 4, 12:16 PM CDT | Flash Flood Warning | GLD | Hitchcock | 3 hr |
| Aug 4, 12:21 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 39 min |
| Aug 4, 12:24 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock | 51 min |
| Aug 4, 1:20 PM CDT | Special Weather Statement | GLD | Hitchcock | 40 min |
| Aug 4, 1:24 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock | 51 min |
| Aug 4, 1:57 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 48 min |
| Aug 4, 2:13 PM CDT | Flash Flood Warning | GLD | Hitchcock, Red Willow | 3 hr |
| Aug 4, 2:16 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 44 min |
| Aug 4, 2:48 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 57 min |
| Aug 4, 2:56 PM CDT | Tornado Warning | GLD | Red Willow | 34 min |
| Aug 4, 3:22 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 53 min |
| Aug 4, 3:23 PM CDT | Tornado Warning | GLD | Red Willow | 19 min |
| Aug 3, 7:54 PM CDT | Special Weather Statement | GLD | Wichita | 51 min |
| Aug 3, 8:19 PM CDT | Special Weather Statement | GLD | Wichita | 41 min |
| Aug 3, 8:37 PM CDT | Flash Flood Warning | GLD | Wichita | 3 hr |
| Aug 3, 9:52 PM CDT | Flash Flood Warning | GLD | Greeley | 3 hr |
| Aug 4, 1:14 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| Aug 4, 1:29 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 46 min |
| Aug 4, 1:44 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Aug 4, 2:14 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 46 min |
| Aug 4, 2:23 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 52 min |
| Aug 4, 2:56 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 49 min |
| Aug 4, 2:58 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 26 min |
| Aug 4, 3:00 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 45 min |
| Aug 4, 3:32 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 58 min |
| Aug 4, 3:36 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 54 min |
| Aug 4, 3:56 PM CDT | Special Weather Statement | GLD | Sherman | 49 min |
| Aug 4, 4:09 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 36 min |
| Aug 4, 4:12 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 63 min |
| Aug 4, 4:16 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 59 min |
| Aug 4, 4:23 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 22 min |
| Aug 4, 4:24 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 28 min |
| Aug 4, 4:51 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 39 min |
| Aug 4, 4:54 PM CDT | Special Weather Statement | GLD | Gove | 51 min |
| Aug 4, 5:10 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton, Sheridan | 65 min |
| Aug 4, 5:24 PM CDT | Special Weather Statement | GLD | Gove | 51 min |
| Aug 4, 5:33 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 21 min |
| Aug 4, 6:22 PM CDT | Special Weather Statement | GLD | Graham | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.